1 Publication

[1]
2017 | Journal Article | IST-REx-ID: 1168 | OA
Perrone, E., Rappold, A., & Müller, W. (2017). D inf s optimality in copula models. Statistical Methods and Applications, 26(3), 403–418. https://doi.org/10.1007/s10260-016-0375-6
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

1 Publication

[1]
2017 | Journal Article | IST-REx-ID: 1168 | OA
Perrone, E., Rappold, A., & Müller, W. (2017). D inf s optimality in copula models. Statistical Methods and Applications, 26(3), 403–418. https://doi.org/10.1007/s10260-016-0375-6
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed